MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD
Model Number 4480
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the pacemaker system with this right atrial (ra) lead exhibited many inappropriate atrial tachy response (atr) episodes.Technical services (ts) advised inappropriate atr episodes were stored due to oversensing of noise.In addition, ts provided there had been an alert of ra out of range pacing impedance measurements.Additional information from the field representative provided pacing impedance measurements were both high and low out of range.Ts suggested troubleshooting options.The patient has been scheduled for a revision procedure.This ra lead remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that the pacemaker system with this right atrial (ra) lead exhibited many inappropriate atrial tachy response (atr) episodes.Technical services (ts) advised inappropriate atr episodes were stored due to oversensing of noise.In addition, ts provided there had been an alert of ra out of range pacing impedance measurements.Additional information from the field representative provided pacing impedance measurements were both high and low out of range.Ts suggested troubleshooting options.The patient has been scheduled for a revision procedure.Additional information provided this ra lead was surgically abandoned.The field representative reported this ra lead was fractured.Another lead was implanted to complete this procedure.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative

Brand Name
FINELINE II STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22509988
Report Number2124215-2025-47278
Device Sequence Number8736764
Product Code DTB
UDI-Device Identifier00802526061974
UDI-Public(01)00802526061974(17)050930
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2005
Device Model Number4480
Device Catalogue Number4480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date07/28/2025
Date Device Manufactured09/30/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale